Works matching DE "MULTIPLES (Mathematics)"
Results: 99
Improved seed methods for symmetric positive definite linear equations with multiple right-hand sides.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 3, p. 453, doi. 10.1002/nla.1892
- By:
- Publication type:
- Article
Multiple Solution of Systems of Linear Algebraic Equations by an Iterative Method with Recomputed Preconditioners.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 5, p. 693, doi. 10.1007/s10958-015-2392-7
- By:
- Publication type:
- Article
ON REGULAR SUBGROUPS OF THE AFFINE GROUP.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 1, p. 76, doi. 10.1017/S000497271400077X
- By:
- Publication type:
- Article
A Nonparametric Bayesian Approach to Multiple Instance Learning.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2015, v. 29, n. 3, p. -1, doi. 10.1142/S0218001415510015
- By:
- Publication type:
- Article
SOME RESULTS ABOUT MAXIMAL PRIMITIVE SETS.
- Published in:
- Journal of Automata, Languages & Combinatorics, 2021, v. 26, n. 1/2, p. 7
- By:
- Publication type:
- Article
Generating representative sets for multiobjective discrete optimization problems with specified coverage errors: Generating representative sets for multiobjective discrete...: G. Kirlik, S. Sayın.
- Published in:
- Computational Optimization & Applications, 2025, v. 90, n. 1, p. 27, doi. 10.1007/s10589-024-00627-y
- By:
- Publication type:
- Article
Asymptotic stability of the Cauchy and Jensen functional equations.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 150, n. 1, p. 131, doi. 10.1007/s10474-016-0629-7
- By:
- Publication type:
- Article
التفكير الابداعي وعلاقته بالذكاء المتعدد لدى طلبة قسم الرياضيات في كليات التربية.
- Published in:
- Journal of Al-Qadisiya In Arts & Educational Science, 2021, v. 21, n. 4,Part 1, p. 51
- By:
- Publication type:
- Article
Preservice Teachers Learning to Solve Multiplication Problems Using Multiple Strategies.
- Published in:
- National Teacher Education Journal, 2018, v. 11, n. 3, p. 69
- By:
- Publication type:
- Article
Çoklu Gösterimlerin Kullanıldığı Matematik Problemlerine Ait Çözümlerin Puanlayıcı Güvenirliği Açısından İncelenmesi.
- Published in:
- Necatibey Faculty of Education Electronic Journal of Science & Mathematics Education, 2020, v. 14, n. 1, p. 606, doi. 10.17522/balikesirnef.687639
- By:
- Publication type:
- Article
MRF-PINN: a multi-receptive-field convolutional physics-informed neural network for solving partial differential equations.
- Published in:
- Computational Mechanics, 2025, v. 75, n. 3, p. 1137, doi. 10.1007/s00466-024-02554-5
- By:
- Publication type:
- Article
Adaptive Control of A Servo System Based on Multiple Models.
- Published in:
- Asian Journal of Control, 2016, v. 18, n. 2, p. 652, doi. 10.1002/asjc.1201
- By:
- Publication type:
- Article
PERIODIC ORBITS OF SINGULAR RADIALLY SYMMETRIC SYSTEMS.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 1, p. 393
- By:
- Publication type:
- Article
Hesitant fuzzy Maclaurin symmetric mean operators and their application in multiple attribute decision making.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 20, n. 3, p. 459
- By:
- Publication type:
- Article
On the second kind Barnes-type multiple twisted zeta function and twisted Euler polynomials.
- Published in:
- Journal of Computational Analysis & Applications, 2015, v. 18, n. 3, p. 423
- By:
- Publication type:
- Article
On the second kind Barnes-type multiple twisted zeta function and twisted Euler polynomials.
- Published in:
- Journal of Computational Analysis & Applications, 2015, v. 18, n. 1, p. 423
- By:
- Publication type:
- Article
ON FOURTH-ORDER ITERATIVE METHODS FOR MULTIPLE ROOTS OF NONLINEAR EQUATIONS WITH HIGH EFFICIENCY.
- Published in:
- Journal of Computational Analysis & Applications, 2015, v. 18, n. 1, p. 109
- By:
- Publication type:
- Article
Elementary Pre-service Mathematics Teachers' Noticing Teaching Practices Based on TIMSS Video Study.
- Published in:
- Electronic Journal for Research in Science & Mathematics Education, 2022, v. 26, n. 3, p. 129
- By:
- Publication type:
- Article
An Existence Result of Positive Solutions for Fully Second-Order Boundary Value Problems.
- Published in:
- Journal of Function Spaces, 2015, p. 1, doi. 10.1155/2015/287253
- By:
- Publication type:
- Article
Çoktan Seçmeli Matematik Sınavlarındaki Hatalı Soruların Testin Psikometrik Özelliklerine Etkisi.
- Published in:
- E-International Journal of Educational Research, 2023, v. 14, n. 1, p. 139, doi. 10.19160/e-ijer.1182923
- By:
- Publication type:
- Article
OMCA NEWS - SEPTEMBER 2021.
- Published in:
- Ontario Mathematics Gazette, 2021, v. 60, n. 1, p. 14
- By:
- Publication type:
- Article
THE HISTORY OF MATHEMATICS—WHOSE HISTORY IS IT?
- Published in:
- Ontario Mathematics Gazette, 2020, v. 59, n. 1, p. 40
- By:
- Publication type:
- Article
RESEARCH SUMMARY - EQUIVALENCE AND RELATIONAL THINKING FOR MULTIPLICATION.
- Published in:
- Ontario Mathematics Gazette, 2016, v. 54, n. 3, p. 2
- Publication type:
- Article
SECONDARY SCHOOL TEACHERS' USE OF CLASSROOM LEVEL ASSESSMENT TECHNIQUES IN MATHEMATICS.
- Published in:
- New Horizons (1992-4399), 2021, v. 15, n. 1, p. 45
- By:
- Publication type:
- Article
Linear assignment method for interval neutrosophic sets.
- Published in:
- Neural Computing & Applications, 2018, v. 29, n. 9, p. 553, doi. 10.1007/s00521-016-2575-2
- By:
- Publication type:
- Article
Reduced soft matrices and generalized products with applications in decision making.
- Published in:
- Neural Computing & Applications, 2018, v. 29, n. 9, p. 445, doi. 10.1007/s00521-016-2542-y
- By:
- Publication type:
- Article
Saddle points and scalarizing sets in multiple objective linear programming.
- Published in:
- Mathematical Methods of Operations Research, 2014, v. 80, n. 1, p. 1, doi. 10.1007/s00186-014-0467-8
- By:
- Publication type:
- Article
PREFERENCIA POR LA MATEMÁTICA E INTELIGENCIAS MÚLTIPLES EN ESCOLARES PERUANOS.
- Published in:
- Profesorado: Revista de Currículum y Formación del Profesorado, 2022, v. 26, n. 2, p. 276, doi. 10.30827/profesorado.v26i2.16863
- By:
- Publication type:
- Article
Augmented base loci and restricted volumes on normal varieties, II: The case of real divisors.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2015, v. 159, n. 3, p. 517, doi. 10.1017/S030500411500050X
- By:
- Publication type:
- Article
EXISTENCE OF POSITIVE SOLUTIONS FOR A CLASS OF NONLOCAL ELLIPTIC SYSTEMS WITH MULTIPLE PARAMETERS.
- Published in:
- Matematicki Vesnik, 2015, v. 67, n. 3, p. 166
- By:
- Publication type:
- Article
Shifting Teacher Practices in Relation to Grouping: Gap Gazing or Strengths Focused Approaches.
- Published in:
- Mathematics Teacher Education & Development, 2021, v. 23, n. 3, p. 97
- By:
- Publication type:
- Article
'LANGUAGE-AS-RESOURCE' IN MULTILINGUAL MATHEMATICS ACTIVITIES: AN EPISTEMOLOGICAL FRAMEWORK.
- Published in:
- For the Learning of Mathematics, 2021, v. 41, n. 2, p. 8
- By:
- Publication type:
- Article
THE ORIGINALITY OF LEV TOLSTOY'S ARITHMETIC.
- Published in:
- For the Learning of Mathematics, 2021, v. 41, n. 1, p. 50
- By:
- Publication type:
- Article
Linear independence of monomials of multizeta values in positive characteristic.
- Published in:
- Compositio Mathematica, 2014, v. 150, n. 11, p. 1789, doi. 10.1112/S0010437X1400743X
- By:
- Publication type:
- Article
A Fixed-Point Iterative Method for Discrete Tomography Reconstruction Based on Intelligent Optimization.
- Published in:
- Computer Modeling in Engineering & Sciences (CMES), 2023, v. 134, n. 1, p. 731, doi. 10.32604/cmes.2022.020656
- By:
- Publication type:
- Article
Editorial: Psychology and mathematics education.
- Published in:
- Frontiers in Psychology, 2023, p. 1, doi. 10.3389/fpsyg.2023.1243419
- By:
- Publication type:
- Article
Unbalanced Variable Nonlinear Load Compensation Using Multiple Shunt Active Filters.
- Published in:
- International Journal of Electrical & Computer Engineering (2088-8708), 2015, v. 5, n. 5, p. 896
- By:
- Publication type:
- Article
Tutte polynomials for benzenoid systems with one branched hexagon.
- Published in:
- Journal of Mathematical Chemistry, 2016, v. 54, n. 5, p. 1057, doi. 10.1007/s10910-016-0601-3
- By:
- Publication type:
- Article
Sequential selection procedures and false discovery rate control.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2016, v. 78, n. 2, p. 423, doi. 10.1111/rssb.12122
- By:
- Publication type:
- Article
Joint estimation of multiple graphical models from high dimensional time series.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2016, v. 78, n. 2, p. 487, doi. 10.1111/rssb.12123
- By:
- Publication type:
- Article
Singular potential biharmonic problem with fixed energy.
- Published in:
- Boundary Value Problems, 2016, v. 2016, n. 1, p. 1, doi. 10.1186/s13661-016-0564-0
- By:
- Publication type:
- Article
Multiple solutions for biharmonic equations with improved subcritical polynomial growth and subcritical exponential growth.
- Published in:
- Boundary Value Problems, 2015, v. 2015, p. 1, doi. 10.1186/s13661-015-0378-5
- By:
- Publication type:
- Article
MARKOV DECISION PROCESSES WITH MULTIPLE LONG-RUN AVERAGE OBJECTIVES.
- Published in:
- Logical Methods in Computer Science (LMCS), 2014, v. 10, n. 1, p. 1, doi. 10.2168/LMCS-10(1:13)2014
- By:
- Publication type:
- Article
An introduction to Prospective Multiple Attribute Decision Making (PMADM).
- Published in:
- 2016
- By:
- Publication type:
- Case Study
New (3 $$\varvec{+}$$ 1)-dimensional equations of Burgers type and Sharma-Tasso-Olver type: multiple-soliton solutions.
- Published in:
- Nonlinear Dynamics, 2017, v. 87, n. 4, p. 2457, doi. 10.1007/s11071-016-3203-5
- By:
- Publication type:
- Article
Integrating Differentiated Instruction in Teaching Geometry to Grade 5 Pupils.
- Published in:
- Scholarum: Journal of Education, 2021, v. 1, n. 1, p. 74
- By:
- Publication type:
- Article
A boundary of the second multiplicative concept: the case of Milo.
- Published in:
- Educational Studies in Mathematics, 2022, v. 109, n. 1, p. 177, doi. 10.1007/s10649-021-10083-8
- By:
- Publication type:
- Article
A Comparative Study on the Performance of New Ridge Estimators.
- Published in:
- Pakistan Journal of Statistics & Operation Research, 2016, v. 12, n. 2, p. 317, doi. 10.18187/pjsor.v12i2.1188
- By:
- Publication type:
- Article
PROPUESTA DIDÁCTICA PARA INTRODUCIR LA TEORÍA DE GRAFOS, POR MEDIO DE SITUACIONES COTIDIANAS, EN QUINTO AÑO DE EDUCACIÓN MEDIA Y DIVERSIFICADA.
- Published in:
- Saber: Revista Multidisciplinaria del Consejo de Investigacion, 2018, n. 30, p. 217
- By:
- Publication type:
- Article
The Effect of Learning Models and Multiple Intelligences on Mathematics Achievement.
- Published in:
- International Journal of Instruction, 2020, v. 13, n. 2, p. 285, doi. 10.29333/iji.2020.13220a
- By:
- Publication type:
- Article